# SDR REXA2017020800170

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 22,298 hours, 14,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FORWARD FLASHLIGHT TAMPER SEAL BROKEN. INSTALLED FWD FA FLASHLIGHT STRAP IAW AMM 25-32-06. OK FOR SERVICE.
